Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I am getting gastric problem since few months

I am getting too much of gastric problem since few months. gas is getting generated n I fill uncomfortable. Have bloating , burps and burning sensations. I smoke
Asked On : Thu, 7 Jan 2010
Answers:  2 Views:  424
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
you most probably have a condition called Acute gastritis with mild reflux disease. It is because of the smoke+ beverages+ occasional alcohol and you may not be having regular diet also. So all these add up to your problem. To get a long term treatment, you should cut down your smoking, it is difficult to stop but you can cut down the number to half adding to this is your diet, regularise it to the specific timings stop taking milk products, cheese, chocolates
ice creams. take dinner atleast 2hours before you sleep. make it a habit. take ulgel if you feel burning pain . otherwise Zinetac tablets three times a day for 7 days just before food.
Answered: Mon, 18 Jan 2010
  Anonymous's Response

So there lies the answer as well. Stop smoking. Dont take foods that aggravate your problem. Take raw onion, and for quick relief take buttermilk with salt.

Answered: Thu, 7 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor